# SDR CHQA20000005

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 974 hours, 650 cycles
- Engine: Allsn AE3007A
- Engine time: 614 hours, 398 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part serial: CAE311206
- Condition: Leaking
- Location: Left
- Part time: 614 hours, 398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW DIVERTED TO PIT AFTER RECEIVING A LT ENGINE LOW OIL PRESSURE WARNING ON THE EICAS.  THE ENGINE WAS SHUTDOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND OIL LEAKING OUT THE AFT PART OF THE ENGINE.  THE ENGINE WAS REPLACED, GROUND RUNS PERFORMED WITH ALL INDICATIONS NORMAL.
